# SDR UALA2009010500042

- Difficulty date: January 4, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 33,064 hours, 11,973 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVERED RAMP TUG STRUCK ACFT LT SIDE, FWD OF LT WING BODY TO WING FAIRING, LR EDGE, 7IN GASH.  ACCOMPLISHED FLUSH REPAIR.
